$10.85
BX
Need Bulk Order? Make a Request
Want Advantage Pricing? Create an Account
Questions about this Product? Send Us A Message
Medi-First® Non-Aspirin - MED80333
Item No:
MED80333
Compare active ingredient to Benadryl®
For relief from sneezing, itchy nose and throat, and watery eyes caused by hay fever and other symptoms of allergic reactions.
May cause drowsiness.
Each caplet contains:
Diphenhydramine HCl 25mg
PACKAGING IS FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN (100 per box)
For relief from sneezing, itchy nose and throat, and watery eyes caused by hay fever and other symptoms of allergic reactions.
May cause drowsiness.
Each caplet contains:
Diphenhydramine HCl 25mg
PACKAGING IS FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN (100 per box)
- Unit dose, tamper-evident packets
- Spanish labeling where possible
- 100 (50 x 2's)
Tech Specs
Manufacturer | Medique® |
---|---|
Mfr. Model # | 80333 |
UNSPSC | 42311505 |
UPC | 347682184643 |
Item Dimensions | 3.5in x 1.5in x 3.25in |
First Aid Item Type | General First Aid Supplies |